Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Addendum to: ``Finitely embedded commutative rings'' [Proc. Amer. Math. Soc. 112 (1991), no. 3, 657-659; MR1057942 (91j:13012)]


Author: Carl Faith
Journal: Proc. Amer. Math. Soc. 118 (1993), 331
MSC: Primary 13E10; Secondary 16L60, 16P20, 16P60
Original Article: Proc. Amer. Math. Soc. 112 (1991), 657-659.
MathSciNet review: 1152980
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13E10, 16L60, 16P20, 16P60

Retrieve articles in all journals with MSC: 13E10, 16L60, 16P20, 16P60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1152980-3
Article copyright: © Copyright 1993 American Mathematical Society